Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Authors: W. A. Beyer and W. W. Wood
Journal: Math. Comp. 65 (1996), 445-446
Original Article: Math. Comp. 25 (1971), 345-363.
MathSciNet review: 1325862
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(96)00697-7
Article copyright: © Copyright 1996 American Mathematical Society